Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 347, NWS Jackson, MS

July 22, 2016Scott County, Smith County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 22, 2016, 2:53 PM CDT for Scott County, Smith County, Mississippi. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2016, 2:53 PM CDT (19:53 UTC)
Expired
Jul 22, 2016, 3:10 PM CDT
In force
17 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Scott County, MS, Smith County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 54 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 7.9 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2016-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2209 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2016-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2209 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1007 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

122 
WUUS54 KJAN 221953
SVRJAN
MSC123-129-222045-
/O.NEW.KJAN.SV.W.0347.160722T1953Z-160722T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
253 PM CDT FRI JUL 22 2016

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN SCOTT COUNTY IN CENTRAL MISSISSIPPI...
  NORTHEASTERN SMITH COUNTY IN CENTRAL MISSISSIPPI...

* UNTIL 345 PM CDT

* AT 252 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FOREST...
  MOVING SOUTH AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHEASTERN SCOTT AND NORTHEASTERN SMITH COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3243 8946 3243 8934 3218 8933 3218 8948
TIME...MOT...LOC 1952Z 000DEG 17KT 3236 8936 

HAIL...1.00IN
WIND...60MPH
 
$$

17
1 follow-up statement
199 
WWUS54 KJAN 222010
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
310 PM CDT FRI JUL 22 2016

MSC123-129-222020-
/O.CAN.KJAN.SV.W.0347.000000T0000Z-160722T2045Z/
SCOTT MS-SMITH MS-
310 PM CDT FRI JUL 22 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SCOTT AND
NORTHEASTERN SMITH COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3243 8946 3243 8934 3218 8933 3218 8948
TIME...MOT...LOC 2009Z 000DEG 17KT 3227 8936 

$$

17

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 10:07 AM CDT, 4 hours 46 minutes earlier.

Area forecast discussion, Jul 22, 10:07 AM CDT, 4 hours 46 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1007 AM CDT FRI JUL 22 2016

.UPDATE...
Temps are in the mid to upper 80s already with heat indices in the
90s and a couple locations already at 100. Decided to go ahead and
issue an Excessive Heat Warning for Bolivar County in the Delta to
match up with Memphis's area. The Cleveland obs site has repeatedly
reached heat indices above 110 this week. Although at times the dew
point does seem a bit too high, some other obs sites around that area
still allude to dewpoints near 80.

As for precip today, a system in the Ohio River valley currently
pushing southward appears that it will lose momentum and scatter
before reaching our CWA. Remaining outflow boundaries could manage
to trigger scattered storms in north MS this afternoon though.
Overall, the seabreeze convection in south MS will be the main
activity for today. Not expecting too many severe storms today, if
any. The main threat with any big storm that does get going will be
damaging wind gusts. /10/

&&

.AVIATION...
VFR conditions will prevail through most of the TAF period.
Scattered TSRA are anticipated to be more numerous today than
yesterday, with the greatest probability for brief visibility/
ceiling reductions at sites over the central and southern thirds of
the area. Some patchy fog development cannot be ruled out early
Saturday morning, particularly in areas that receive rain today. /DL/

&&

.PREV DISCUSSION... /issued 424 AM CDT FRI JUL 22 2016/

SHORT TERM...

Today through Sunday morning...

Overall a hot short term period is in store even as increased
convection is possible through the period. A few isolated
showers/storms were recently ongoing in the far east and southeast
but have gradually weakened. 00Z upper air analysis indicates deep
599DM upper high over the central Plains has not flattened much over
the past few days. Our area is under north- northeast flow aloft.
Water vapor imagery shows a weak shortwave, with a decent PV anomaly
over north- central Mississippi, that helped get these few isolated
showers/storms ongoing this morning in east Mississippi. As we go
later into the afternoon, scattered convection is possible as the
shortwave moves to the west-southwest. This will help coverage of
convection to increase in the east and south after 15Z with best rain
and storm chances in the south after 18Z. SPC introduced a marginal
in our area and there will be some lapse rates moving in from the
north. However, due to weak flow aloft, think at most some strong
storms with gusty winds up to 40-50mph may be possible, especially in
the south. Will leave this out of the HWO for now.

Main story continues to be the heat stress issues. As we go later into
the afternoon, forecast soundings indicate warm temps at 850mb around
19 deg C, which supports another hot and humid afternoon. Went a few
degrees on the warmer side as it is somewhat similar to yesterday's
sounding temperatures in the low-levels, which support mid-upper 90s.
Due to some mixing, some areas in the east and southeast could
potentially be near or just below heat advisory. Muggy and humid
conditions will continue as dewpoints will still be in the low to mid
70s areawide. For now, just going to continue the heat advisory for
the entire area today until 7PM.

As we go into Saturday, the ridge will flatten somewhat over the
Plains, with heights falling slightly over our area and temperatures
cooling in the low levels. 850mb temperatures will cool slightly,
around a degree C or so, which will lead to slightly cooler high
temperatures in the mid 90s. Went ahead and extended the heat
advisory through 7PM Saturday evening, excluding areas along the
Highway 98 and Highway 59 corridors. Areas to the northwest of those
corridors still have a possibility of reaching heat indices between
105-110 degrees. Also in the wake of the shortwave lift from today,
expect chances of storms to increase from the southwest with best
chances after 18Z Saturday. These could have some impact on heat
issues but think due to isolated to scattered nature, this will not
be as much of an impact as cooling low-level temperatures. There
could be some more strong storms on Saturday. For now left any
mention of storms out of the HWO. Will adjust HWO/graphics for heat
issues accordingly. /DC/

LONG TERM...

Sunday through Thursday...

Come Sunday a nearly zonal 592dam ridge axis will extend across
northern Mississippi while a surface ridge will nose west along the
Gulf coast states from the east. This ridging surface and aloft will
help maintain warmer than normal temperatures over our region through
Monday. An anomalously moist airmass with a PWAT between an inch and
three quarters and two inches will also reside over the region.
Maximum temperatures in the mid 90s will combine with the high
humidity to result in peak heat index values around 105 over the
western half of the CWA with lower heat index values in the east.
Daytime heating will lead to isolated to scattered convection across
the CWA each day. The mid level ridge will continue over our region
through the week but a weak cold front will stall just north of our
CWA Monday and models agree that an easterly wave/mid level ow will
move west across the Gulf coast Monday through Wednesday. These
features are expected to combine and lead to a greater coverage of
mainly afternoon and evening storms Tuesday and Wednesday. As a
result afternoon highs will be held closer to normal over much of our
area. Thursday and Friday our region looks to be in the weakness
between two mid level ridges as we remain on the eastern periphery of
the large western CONUS ridge and become on the western periphery of
a strengthening ridge over the southeast states. This will lead to a
continuation of slightly warmer than normal temperatures and diurnal
rain chances to end the week. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       97  75  94  75 /  42  20  29  15
Meridian      96  74  94  74 /  30  15  23  16
Vicksburg     96  76  95  75 /  40  15  24  10
Hattiesburg   94  74  93  74 /  53  27  32  17
Natchez       94  75  93  74 /  45  16  34  11
Greenville    98  77  96  76 /  23  12  25  10
Greenwood     97  76  94  75 /  19  10  26  11

&&

.JAN Watches/Warnings/Advisories...
MS...Heat Advisory until 7 PM CDT Saturday for MSZ019-025>057-059>065.

     Heat Advisory until 7 PM CDT this evening for MSZ058-066-072>074.

     Excessive Heat Warning until 7 PM CDT this evening for MSZ018.

     Heat Advisory from 7 PM this evening to 7 PM CDT Saturday for
     MSZ018.

LA...Heat Advisory until 7 PM CDT Saturday for LAZ007>009-015-016-
     023>026.

AR...Heat Advisory until 7 PM CDT Saturday for ARZ074-075.

&&
Hazardous weather outlook, Jul 22, 9:26 AM CDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
926 AM CDT FRI JUL 22 2016

ARZ074-075-LAZ007>009-015-016-023>026-MSZ019-025>066-072>074-
231430-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-
HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-
SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
926 AM CDT FRI JUL 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...AND CENTRAL AND SOUTH MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

EXCESSIVE HEAT
THREAT...ELEVATED
TIMING...TODAY

HIGH TEMPERATURES IN THE MIDDLE TO UPPER 90S COMBINED WITH HIGH
HUMIDITY LEVELS WILL RESULT IN PEAK HEAT INDEX VALUES OF 106 TO 110
DEGREES THROUGH THIS AFTERNOON.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HIGH TEMPERATURES IN THE MIDDLE 90S COMBINED WITH HIGH HUMIDITY
LEVELS WILL AGAIN RESULT IN PEAK HEAT INDEX VALUES OF 106 TO 110
DEGREES OVER MUCH OF THE AREA ON SATURDAY.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

HIGH TEMPERATURES IN THE MIDDLE 90S COMBINED WITH HIGH HUMIDITY
LEVELS WILL RESULT IN PEAK HEAT INDEX VALUES AROUND 105 DEGREES OVER
WESTERN PORTIONS OF THE REGION ON SUNDAY AND MONDAY.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.

MSZ018-231430-
BOLIVAR-
926 AM CDT FRI JUL 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR BOLIVAR COUNTY.

.DAY ONE...TODAY AND TONIGHT

EXCESSIVE HEAT
THREAT...SIGNIFICANT
TIMING...TODAY

HIGH TEMPERATURES IN THE UPPER 90S COMBINED WITH HIGH HUMIDITY
LEVELS WILL RESULT IN PEAK HEAT INDEX VALUES OF 110 TO 115 DEGREES
THROUGH THIS AFTERNOON.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HIGH TEMPERATURES IN THE MIDDLE 90S COMBINED WITH HIGH HUMIDITY
LEVELS WILL AGAIN RESULT IN PEAK HEAT INDEX VALUES OF 106 TO 110
DEGREES ON SATURDAY.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

HIGH TEMPERATURES IN THE MIDDLE 90S COMBINED WITH HIGH HUMIDITY
LEVELS WILL RESULT IN PEAK HEAT INDEX VALUES AROUND 105 DEGREES ON
SUNDAY AND MONDAY.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

DL

&&

...HAZARD LEGEND...

*EXCESSIVE HEAT*
EXTREME...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES FOR 3 OR
 MORE DAYS IN A ROW AND/OR AIR TEMPERATURES GREATER THAN 107
 DEGREES.
SIGNIFICANT...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES
 AND/OR AIR TEMPERATURES GREATER THAN 105 DEGREES.
ELEVATED...MAXIMUM HEAT INDEX 105 TO 110 DEGREES AND/OR AIR
 TEMPERATURES GREATER THAN 103 DEGREES.
LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES AND/OR AIR
 TEMPERATURES 100 TO 103 DEGREES.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Jul 22, 2:17 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
217 PM CDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     TSTM WND DMG     7 SE ELLISVILLE         31.54N 89.11W
07/22/2016                   JONES              MS   EMERGENCY MNGR

            SEVERAL TREES DOWNED ALONG LYON RANCH RD

&&

DL
Special weather statement, Jul 22, 2:18 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
218 PM CDT FRI JUL 22 2016

MSZ050-221945-
SCOTT MS-
218 PM CDT FRI JUL 22 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SCOTT COUNTY UNTIL
245 PM CDT...

AT 218 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER STEELE...OR NEAR HARPERVILLE...MOVING SOUTH AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  HILLSBORO AROUND 230 PM CDT.

LAT...LON 3257 8951 3253 8933 3237 8934 3241 8958
TIME...MOT...LOC 1918Z 011DEG 18KT 3250 8943

17
Special weather statement, Jul 22, 2:21 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
221 PM CDT FRI JUL 22 2016

LAZ015-023-221945-
RICHLAND LA-FRANKLIN LA-
221 PM CDT FRI JUL 22 2016

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL FRANKLIN AND SOUTH
CENTRAL RICHLAND PARISHES UNTIL 245 PM CDT...

AT 221 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR LIDDIEVILLE...OR 7 MILES NORTHWEST OF WINNSBORO...MOVING SOUTH
AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  WINNSBORO AROUND 230 PM CDT.
  LIDDIEVILLE AROUND 235 PM CDT.

LAT...LON 3224 9191 3221 9172 3205 9175 3208 9189
      3209 9190 3209 9187 3212 9187 3213 9188
      3212 9188 3214 9190 3216 9189 3216 9193
      3218 9194 3217 9196
TIME...MOT...LOC 1921Z 011DEG 18KT 3220 9184

17
Special weather statement, Jul 22, 2:30 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
230 PM CDT FRI JUL 22 2016

MSZ064-065-222000-
JEFFERSON DAVIS MS-COVINGTON MS-
230 PM CDT FRI JUL 22 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL COVINGTON AND EAST
CENTRAL JEFFERSON DAVIS COUNTIES UNTIL 300 PM CDT...

AT 230 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR COLLINS...MOVING SOUTH AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL COVINGTON
AND EAST CENTRAL JEFFERSON DAVIS COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS: SEMINARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3168 8973 3164 8946 3147 8948 3152 8980
TIME...MOT...LOC 1930Z 011DEG 18KT 3160 8963

17
Local storm report, Jul 22, 2:32 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
232 PM CDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND GST     4 NW EASTABUCHIE        31.47N 89.33W
07/22/2016  M52.00 MPH       JONES              MS   AWOS

            MEASURED AT PIB AIRPORT

&&

DL
Special weather statement, Jul 22, 2:42 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
242 PM CDT FRI JUL 22 2016

LAZ023-024-222015-
FRANKLIN LA-CATAHOULA LA-
242 PM CDT FRI JUL 22 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CATAHOULA AND
SOUTHWESTERN FRANKLIN PARISHES UNTIL 315 PM CDT...

AT 242 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR LIDDIEVILLE...OR 11 MILES SOUTHWEST OF WINNSBORO...MOVING
SOUTHWEST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ENTERPRISE AROUND 305 PM CDT.

LAT...LON 3193 9190 3197 9190 3197 9189 3200 9190
      3203 9190 3207 9193 3208 9191 3208 9190
      3209 9190 3209 9187 3212 9187 3207 9172
      3185 9178 3193 9200
TIME...MOT...LOC 1942Z 022DEG 22KT 3204 9186

17

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 9:19 AM CDTExcessive Heat WarningJANBolivar10 hr
Jul 22, 9:19 AM CDTHeat AdvisoryJANBolivar34 hr
Jul 22, 1:09 PM CDTSpecial Weather StatementJANSmith51 min
Jul 22, 1:44 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jones46 min
Jul 22, 2:18 PM CDTSpecial Weather StatementJANScott27 min
Jul 22, 2:27 PM CDTSevere Thunderstorm WarningJANForrest, Lamar48 min
Jul 22, 2:30 PM CDTSpecial Weather StatementJANCovington30 min
Jul 22, 2:58 PM CDTSpecial Weather StatementJANNewton47 min
Jul 22, 3:03 PM CDTSpecial Weather StatementJANMarion27 min
Jul 22, 3:13 PM CDTSevere Thunderstorm WarningJANHinds, Rankin11 min
Jul 22, 3:40 PM CDTSpecial Weather StatementJANFranklin35 min
Jul 22, 4:15 PM CDTSpecial Weather StatementJANFranklin30 min
Jul 22, 4:18 PM CDTSevere Thunderstorm WarningJANFranklin42 min
Jul 22, 4:23 PM CDTSevere Thunderstorm WarningJANAdams52 min
Jul 22, 4:28 PM CDTSpecial Weather StatementJANCopiah32 min
Jul 22, 4:38 PM CDTSevere Thunderstorm WarningJANAdams52 min
Jul 22, 4:55 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Jefferson50 min
Jul 22, 5:26 PM CDTSevere Thunderstorm WarningJANFranklin, Jefferson, Lincoln49 min
Jul 22, 5:30 PM CDTSevere Thunderstorm WarningJANClay, Lowndes45 min
Jul 22, 5:46 PM CDTSpecial Weather StatementJANCarroll29 min
Jul 22, 6:20 PM CDTSpecial Weather StatementJANOktibbeha25 min
Jul 22, 6:33 PM CDTSpecial Weather StatementJANClay27 min
Jul 22, 6:54 PM CDTSpecial Weather StatementJANOktibbeha, Webster36 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.